# SDR COMA0360428

- Difficulty date: September 24, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 12,837 hours, 12,520 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59465
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 5601 DURING INSPECTION FOUND THE FLOOR EMERGENCY LIGHTING INOPERATIVE AT ROWS 8 THROUGH 13.  REPLACED SECTION OF THE FLOOR EMERGENCY LIGHTING STRIP.
